# SDR SWIA2020020648244

- Difficulty date: January 9, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FRAME AT FS 333.0 STR 2L IS CRACKED   (C-CHECK) RO 2/04/2020   REPAIRED FRAME AT FS 333.0 STR 2L REF BOMBARDIER DWG, CRJ200 SRM AND CRJ200 SRM. LEAK CHECK GOOD
